Torsion points on abelian varieties of CM-type

Alice Silverberg

Compositio Mathematica (1988)

  • Volume: 68, Issue: 3, page 241-249
  • ISSN: 0010-437X

How to cite


Silverberg, Alice. "Torsion points on abelian varieties of CM-type." Compositio Mathematica 68.3 (1988): 241-249. <>.

author = {Silverberg, Alice},
journal = {Compositio Mathematica},
keywords = {number of conjugates of torsion point; abelian variety},
language = {eng},
number = {3},
pages = {241-249},
publisher = {Kluwer Academic Publishers},
title = {Torsion points on abelian varieties of CM-type},
url = {},
volume = {68},
year = {1988},

AU - Silverberg, Alice
TI - Torsion points on abelian varieties of CM-type
JO - Compositio Mathematica
PY - 1988
PB - Kluwer Academic Publishers
VL - 68
IS - 3
SP - 241
EP - 249
LA - eng
KW - number of conjugates of torsion point; abelian variety
UR -
ER -


  1. 1 D. Bertrand: Galois orbits on abelian varieties and zero estimates. London Math. Soc. Lecture Note Series 109 (Proc. Australian Math. Soc. Convention, 1985), Cambridge Univ. Press (1986) pp. 21-35. Zbl0597.10032MR874119
  2. 2 S. Lang: Complex Multiplication. Springer-Verlag (1983). Zbl0536.14029MR713612
  3. 3 D. Masser: Small values of the quadratic part of the Neron-Tate height on an abelian variety. Comp. Math.53 (1984) 153-170. Zbl0551.14015MR766295
  4. 4 J.B. Rosser and L. Schoenfeld: Approximate formulas for some functions of prime numbers. Ill. J. Math.6 (1962) 64-94. Zbl0122.05001MR137689
  5. 5 J.-P. Serre: Résume des Cours de 1985-1986. Collège de France (1986). 
  6. 6 G. Shimura: On canonical models of arithmetic quotients of bounded symmetric domains. Annals of Math.91 (1970) 144-222. Zbl0237.14009MR257031
  7. 7 G. Shimura: Introduction to the Arithmetic Theory of Automorphic Functions. Publ. Iwanami Shoten and Princeton Univ. Press (1971). Zbl0221.10029MR1291394
  8. 8 G. Shimura and Y. Taniyama: Complex Multiplication of Abelian Varieties and its Applications to Number Theory, Publ. Math. Soc. Japan, No. 6 (1961). Zbl0112.03502MR125113
  9. 9 A. Silverberg: Mordell-Weil groups of generic abelian varieties. Inventiones Math.81 (1985) 71-106. Zbl0576.14020MR796192

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.